Some women have heavy bleeding during menstruation, which is also called menorrhagia. The signs and symptoms include changing one or more pad every hour, bleeding longer than a week, passing blood clots, feeling tired, anemia, and shortness of breath. It can be caused due to hormonal imbalance, uterine fibroids, polyps, cancer, etc.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I have been bleeding heavily for the past two days. I had large blood clots, and I soak through a sanitary pad every one to two hours. My last normal period was before five months. After that, I did not get a period for the next two months. I got a period on the third month but it onl... Read Full »
Answer: Hello, Welcome to icliniq.com. I doubt that you have PCOS which is the most common cause of irregular cycle in young age like you. Secondly, it is not necessary that hormonal levels become abnormal always to make a diagnosis of PCOS. It could be a clinical diagnosis as well as based on the presenc... Read Full »
Query: Hello doctor,This is an emergency. I underwent a medical abortion at eight weeks stage and everything was going fine but suddenly since yesterday, I have been bleeding very very heavily. It happens suddenly and there are large clots as well that passed out. I took the medical pills two weeks back. P... Read Full »
Answer: Hello, Welcome to icliniq.com. If you are having heavy bleeding then probably your abortion was not complete. You should immediately get an ultrasound scan to see if the uterus is empty or not. If the uterus is not empty then you have to get it resolved by removal of products of conception by using ... Read Full »
Query: Hello doctor, My wife is two months pregnant. As she got pain and a little bleeding, we consulted a doctor. The doctor told that one is unhealthy, so she advised for abortion. We took one tablet and the next day she gave four pills. Two she inserted inside the vagina and two to take orally. After ... Read Full »
Answer: Hello, Welcome to icliniq.com. Stomach pain is a usual side effect of abortion pills. For that, your wife can take simple pain killers such as the tablet Buscopan or Spasfon. Secondly, bleeding happens just like periods or maybe heavier and may last for 8 to 10 days sometimes. If you feel that sh... Read Full »
Query: Hello doctor, I have a lot of scar tissue on my cervix and I have really heavy periods. Tried birth control, had very serious side effects, stopped the birth control. I have tried Provera. My legs got swollen, stopped taking that. She tried an IUD and due to a lot of scar tissue, she could not inse... Read Full »
Answer: Hello, Welcome to icliniq.com. I have a feeling that your problem is of quite serious in nature as you are bleeding heavily and yes you can try for ablation but there is a chance of its failure as ablation devices may not enter into the scarred cervix and additionally associated with injuries like p... Read Full »